MathSciNet Relay Station
MathSciNet bibliographic data
MR2052950 34B15 (34C25 47J10 58E05)
Conti, Monica; Terracini, Susanna; Verzini, Gianmaria Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3283–3300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement